# SDR CALA2017102003716

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 78,682 hours, 19,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Emerg Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COVER SWITCH DOES NOT ARM EMERGENCY LIGHTS WHEN CLOSED REPOSITION EMERGENCY LIGHT SWITCH COVER. OPS CK GOOD.
